RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Vorob'eva, E V

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:148
Abstract pages:956
Full texts:277
References:31

http://www.mathnet.ru/eng/person28408
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/644175

Publications in Math-Net.Ru
2003
1. R. K. Romanovskii, E. V. Vorob'eva, I. D. Makarova, “On the stability of solutions of a mixed problem for an almost linear parabolic system on a plane”, Sib. Zh. Ind. Mat., 6:1 (2003),  118–124  mathnet  mathscinet  zmath
2000
2. E. V. Vorob'eva, R. K. Romanovskii, “The method of characteristics for hyperbolic boundary value problems in the plane”, Sibirsk. Mat. Zh., 41:3 (2000),  531–540  mathnet  mathscinet  zmath; Siberian Math. J., 41:3 (2000), 433–441  isi
1998
3. E. V. Vorob'eva, R. K. Romanovskii, “On the stability of solutions of the Cauchy problem for hyperbolic systems with two independent variables”, Sibirsk. Mat. Zh., 39:6 (1998),  1290–1292  mathnet  mathscinet  zmath; Siberian Math. J., 39:6 (1998), 1112–1114  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020